Unexplained Nausea? Ringing in the ears?
Just wondering.....Does anyone else have alot of nausea as a lupus symptom? Normally nausea is associated with drugs but I don't think the drugs I am on normally cause nausea. (pred, plaquenil, imovane, metoprolol) I find that it normally hits me at 2:00in the afternoon and then comes and goes in waves after that. Its frustrating - it feels like morning sickness almost every day!! But in waves and I am often bedridden with it. Same with the ringing in the ears....it has been with me pretty well since the lupus first appeared but I haven't been able to find any way to get rid of it. Anyhow, if anyone has these symptoms, Iwould love to hear about it since they don't seem to be standard ones and my doctor just scratches his head....
PS I have wondered about early stages of vertigo (my mom has that) but I don't get the spins so I don't think its that.